# SDR SWAA2020111630739

- Difficulty date: November 11, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 76,158 hours, 45,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR BOTTOM EMERGENCY LIGHT INOPERABLE.  REMOVED AND REPLACED CHARGER ASSEMBLY PACK AND BATTERY PACK, PER AMM 33-51-06.  OPERATIONS CHECK GOOD.
